×

Sewell, Walter Edwin

Compute Distance To:
Author ID: sewell.walter-edwin Recent zbMATH articles by "Sewell, Walter Edwin"
Published as: Sewell, W. E.
Documents Indexed: 59 Publications since 1934, including 1 Book
1 Further Contribution
Co-Authors: 3 Co-Authors with 22 Joint Publications
31 Co-Co-Authors

Publications by Year

Citations contained in zbMATH Open

21 Publications have been cited 92 times in 66 Documents Cited by Year
Degree of approximation by polynomials in the complex domain. Zbl 0063.08342
Sewell, W. E.
24
1942
Existence theorems for solutions of differential equations of non- integral order. Zbl 0018.30701
Pitcher, Everett; Sewell, W. E.
11
1938
Sufficient conditions for various degrees of approximation by polynomials. Zbl 0023.40303
Walsh, J. L.; Sewell, W. E.
11
1940
On the degree of polynomial approximation to harmonic and analytic functions. Zbl 0035.17102
Walsh, J. L.; Sewell, W. E.; Elliott, H. M.
11
1949
Existence theorems for solutions of differential equations of non-integral order. JFM 64.0420.02
Pitcher, E.; Sewell, W. E.
4
1938
Note on degree of approximation to an integral by Riemann sums. Zbl 0016.29901
Walsh, J. L.; Sewell, W. E.
4
1937
Note on the relation between continuity and degree of polynomial approximation in the complex domain. Zbl 0017.39503
Walsh, J. L.; Sewell, W. E.
4
1937
On the degree of polynomial approximation to analytic functions: Problem \(\beta\). Zbl 0025.32004
Walsh, J. L.; Sewell, W. E.
4
1941
Sufficient conditions for various degrees of convergence by polynomials. JFM 62.0338.03
Walsh, J. L.; Sewell, W. E.
2
1936
Degree of approximation by polynomials to continuous functions. Zbl 0011.20301
Sewell, W. E.
2
1935
Generalized derivatives and approximation. Zbl 0012.06201
Sewell, W. E.
2
1935
Generalized derivatives and approximation by polynomials. Zbl 0016.10702
Sewell, W. E.
2
1937
On the modulus of the derivative of a polynomial. Zbl 0015.29003
Sewell, W. E.
2
1936
Continuity and degree of approximation by rational functions. Zbl 0061.14401
Sewell, W. E.
2
1939
Sufficient conditions for various degrees of approximation by polynomials. JFM 66.0342.01
Walsh, J. L.; Sewell, W. E.
1
1940
Degree of approximation to a continuous function on a nonanalytic curve. Zbl 0096.27202
Sewell, W. E.
1
1961
Remarks on the mathematical researches of J.L. Walsh. Zbl 0173.07402
Sewell, W. E.
1
1966
Selected papers. With brief biographical sketches by W. E. Sewell, D. V. Widder and Morris Marden and commentaries by Q. I. Rahman, P. M. Gauthier, Dieter Gaier, Walter Schempp and the editors. Edited by Theodore J. Rivlin and Edward B. Saff. Zbl 0971.01015
Walsh, Joseph L.
1
2000
On the polynomial derivative constant for an ellipse. Zbl 0018.01303
Sewell, W. E.
1
1937
Existence theorems for solutions of differential equations of non- integral order, this Bulletin, vol. 44 (1938), pp. 100-107. Zbl 0019.40801
Pitcher, Everett; Sewell, W. E.
1
1938
Note on degree of trigonometric and polynomial approximation to an analytic function. Zbl 0020.21303
Walsh, J. L.; Sewell, W. E.
1
1938
Selected papers. With brief biographical sketches by W. E. Sewell, D. V. Widder and Morris Marden and commentaries by Q. I. Rahman, P. M. Gauthier, Dieter Gaier, Walter Schempp and the editors. Edited by Theodore J. Rivlin and Edward B. Saff. Zbl 0971.01015
Walsh, Joseph L.
1
2000
Remarks on the mathematical researches of J.L. Walsh. Zbl 0173.07402
Sewell, W. E.
1
1966
Degree of approximation to a continuous function on a nonanalytic curve. Zbl 0096.27202
Sewell, W. E.
1
1961
On the degree of polynomial approximation to harmonic and analytic functions. Zbl 0035.17102
Walsh, J. L.; Sewell, W. E.; Elliott, H. M.
11
1949
Degree of approximation by polynomials in the complex domain. Zbl 0063.08342
Sewell, W. E.
24
1942
On the degree of polynomial approximation to analytic functions: Problem \(\beta\). Zbl 0025.32004
Walsh, J. L.; Sewell, W. E.
4
1941
Sufficient conditions for various degrees of approximation by polynomials. Zbl 0023.40303
Walsh, J. L.; Sewell, W. E.
11
1940
Sufficient conditions for various degrees of approximation by polynomials. JFM 66.0342.01
Walsh, J. L.; Sewell, W. E.
1
1940
Continuity and degree of approximation by rational functions. Zbl 0061.14401
Sewell, W. E.
2
1939
Existence theorems for solutions of differential equations of non- integral order. Zbl 0018.30701
Pitcher, Everett; Sewell, W. E.
11
1938
Existence theorems for solutions of differential equations of non-integral order. JFM 64.0420.02
Pitcher, E.; Sewell, W. E.
4
1938
Existence theorems for solutions of differential equations of non- integral order, this Bulletin, vol. 44 (1938), pp. 100-107. Zbl 0019.40801
Pitcher, Everett; Sewell, W. E.
1
1938
Note on degree of trigonometric and polynomial approximation to an analytic function. Zbl 0020.21303
Walsh, J. L.; Sewell, W. E.
1
1938
Note on degree of approximation to an integral by Riemann sums. Zbl 0016.29901
Walsh, J. L.; Sewell, W. E.
4
1937
Note on the relation between continuity and degree of polynomial approximation in the complex domain. Zbl 0017.39503
Walsh, J. L.; Sewell, W. E.
4
1937
Generalized derivatives and approximation by polynomials. Zbl 0016.10702
Sewell, W. E.
2
1937
On the polynomial derivative constant for an ellipse. Zbl 0018.01303
Sewell, W. E.
1
1937
Sufficient conditions for various degrees of convergence by polynomials. JFM 62.0338.03
Walsh, J. L.; Sewell, W. E.
2
1936
On the modulus of the derivative of a polynomial. Zbl 0015.29003
Sewell, W. E.
2
1936
Degree of approximation by polynomials to continuous functions. Zbl 0011.20301
Sewell, W. E.
2
1935
Generalized derivatives and approximation. Zbl 0012.06201
Sewell, W. E.
2
1935
all top 5

Cited by 78 Authors

9 Walsh, Joseph Leonard
4 Elliott, H. Margaret
4 Menke, Klaus
3 Ren, Guangbin
3 Sewell, Walter Edwin
2 Chaieb, Majda
2 Dhifli, Abdelwaheb
2 Dzyadyk, Vladyslav Kyrylovych
2 Gaier, Dieter
2 Mâagli, Habib
2 Stynes, Martin
2 Wang, Mingzhi
2 Zhang, Shuqin
1 Alikhanov, Anatoly A.
1 Alzahrani, Abdulah Khamis
1 Belyj, V. I.
1 Białas-Cież, Leokadia
1 Bourdin, Loïc
1 Che, Junling
1 Chen, Yingwei
1 Curtiss, John Hamilton
1 Czornik, Adam
1 Deng, Weihua
1 Dong, Wei
1 Dvejrin, M. Z.
1 Eggink, Raimondo
1 Farkov, Yuriĭ Anatol’evich
1 Fisher, Stephen D.
1 Frerick, Leonhard
1 Freund, Michael
1 Fugard, T. B.
1 Gal, Sorin Gheorghe
1 Gehring, Frederick William
1 Glazyrina, Polina Yu.
1 Hayman, Walter Kurt
1 Hinkkanen, Aimo
1 Huseyin, Koncay
1 Idczak, Dariusz
1 Kamocki, Rafal
1 Kilbas, Anatoliĭ Aleksandrovich
1 Kopteva, Natalia Viktorovna
1 Kou, Chunhai
1 Krajník, Eduard
1 Li, Can
1 Liang, Hui
1 Lubinsky, Doron S.
1 Makhlouf, Sonia Ben
1 Marzan, Sergei A.
1 Montesinos Santalucia, Vicente
1 Müller, Jürgen
1 Murashige, Sunao
1 Näkki, Raimo
1 Neidhardt, Hagen
1 Nieto Roig, Juan Jose
1 Niezabitowski, Michał
1 Palka, Bruce P.
1 Révész, Szilárd György
1 Rubel, Lee Albert
1 Russell, Helen G.
1 Saff, Edward Barry
1 Shields, Allen L.
1 Smith, Robert T.
1 Stephan, Artur
1 Suetin, Pavel K.
1 Sunouchi, Gen-ichiro
1 Tamrazov, Promarz Melikovich
1 Tanaka, Ken’ichiro
1 Taylor, Bert Alan
1 Tomovski, Živorad
1 Tuan, Hoang The
1 Wei, Zhongli
1 Ye, Yan
1 Zagrebnov, Valentin A.
1 Zermani, Samia
1 Zhao, Lijing
1 Zizler, Peter
1 Zizler, Vaclav E.
1 Zribi, Malek
all top 5

Cited in 38 Serials

9 Transactions of the American Mathematical Society
7 Journal of Approximation Theory
4 Ukrainian Mathematical Journal
3 Mathematische Zeitschrift
3 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
3 Mediterranean Journal of Mathematics
2 Journal d’Analyse Mathématique
2 Manuscripta Mathematica
2 Advances in Computational Mathematics
2 Fractional Calculus & Applied Analysis
2 Computational Methods and Function Theory
1 Acta Mechanica
1 Computers & Mathematics with Applications
1 Journal of Mathematical Analysis and Applications
1 Mathematical Methods in the Applied Sciences
1 Integral Equations and Operator Theory
1 Journal of Computational and Applied Mathematics
1 Journal of Soviet Mathematics
1 Mathematische Annalen
1 Monatshefte für Mathematik
1 Numerische Mathematik
1 Proceedings of the American Mathematical Society
1 Results in Mathematics
1 Siberian Mathematical Journal
1 Tohoku Mathematical Journal. Second Series
1 Constructive Approximation
1 Journal of Integral Equations and Applications
1 Japan Journal of Industrial and Applied Mathematics
1 Applications of Mathematics
1 Aequationes Mathematicae
1 Journal of Mathematical Sciences (New York)
1 Mathematical Inequalities & Applications
1 Discrete Dynamics in Nature and Society
1 Acta Mathematica Sinica. English Series
1 Differential Equations
1 Discrete and Continuous Dynamical Systems. Series B
1 Bulletin of the American Mathematical Society
1 Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki

Citations by Year